# SDR DHL2004802004

- Difficulty date: April 27, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 82,614 hours, 30,450 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 56423421
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT X3 WING TO FUSELAGE FITTING CRACKED.  REMOVED AND REPLACED LT STA. X3 WING TO FUSELAGE FITTING IAW DOUGLAS DRAWING 589477 AND DC-8 SRM 51-1-20.
